# SDR DALA2021092005617

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 51,404 hours, 22,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 DOOR 1R "KNUCKLE KNOCKER" IS STUCK IN AND DOES NOT COME OUT. CORRECTIVE ACTION: LUBRICATED 1R DOOR "KNUCKLE KNOCKER" PER B757 AMM 52-11. CHKS GOOD. (7171483)
